Well-posedness and local smoothing of solutions of Schrödinger equations

Alexandru D. Ionescu, Carlos E. Kenig

Research output: Contribution to journalArticle

18 Scopus citations
Original languageEnglish (US)
Pages (from-to)193-205
Number of pages13
JournalMathematical Research Letters
Volume12
Issue number2-3
DOIs
StatePublished - Jan 1 2005
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Well-posedness and local smoothing of solutions of Schrödinger equations'. Together they form a unique fingerprint.

  • Cite this